# SDR DL733953788

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313WA
- Make and model: Boeing 737347
- Aircraft serial: 23599
- System (JASC): 5520 · Elevator Structure
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV INSPECTION, FOUND LT ELEVATOR TOP SURFACE DAMAGE LOCATED 6 INCHES FROM TRAILING EDGE BETWEEN STATION 39 AND STATION 66.5.  REPAIRED PER SRM 55-20-01 REF 51-70-17.
